Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 77, NWS Jackson, MS

December 28, 2014Clarke County, Mississippi

NWS Jackson, MS issued this river flood warning at Dec 28, 2014, 8:35 AM CST for Clarke County, Mississippi. It took effect at Dec 29, 2014, 1:42 AM CST. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Dec 28, 2014, 8:35 AM CST (14:35 UTC)
In effect from
Dec 29, 2014, 1:42 AM CST
Expired
Dec 31, 2014, 3:00 PM CST
In force
61 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Clarke County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 115 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chickasawhay River at Enterprise (ENSM6). The gauge peaked at 22.75 ft at Dec 30, 2014, 7:00 AM CST.

actionminormoderate10203012/2812/2912/3012/3101/01
Action stage
24 ft
Minor stage
25 ft
Moderate stage
30 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02477000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WGUS44 KJAN 281435
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
835 AM CST SUN DEC 28 2014


...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY



PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE 
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T 
DROWN!

FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS 
FORECAST TO OCCUR. ROUTINE 12 HOURS OF FORECAST RAINFALL IS USED FOR 
MOST SITES. ROUTINE 48 HOURS OF FORECAST RAINFALL IS USED ON TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGBEE RIVER.


ADDITIONAL INFORMATION IS AVAILABLE AT:  
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC023-292035-
/O.NEW.KJAN.FL.W.0077.141229T0742Z-141231T2100Z/
/ENSM6.1.ER.141229T0742Z.141230T0000Z.141231T0600Z.NO/
835 AM CST SUN DEC 28 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHICKASAWHAY RIVER AT ENTERPRISE
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON.
* AT  8:00 AM SUNDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE JUST AFTER 
  MIDNIGHT AND WILL CONTINUE TO RISE TO NEAR 26.0 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 25.0 FEET...WATER BEGINS TO OVERFLOW BANKS FROM THE 
  CONFLUENCE OF THE CHUNKY RIVER AND OKATIBBEE CREEK TO APPROXIMATELY 3 
  MILES DOWNSTREAM.

&&
 
              FLOOD    OBSERVED        FORECAST 7 AM      CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

CHICKASAWHAY RIVER 
ENTERPRISE     25  19.1 SUN 08 AM  25.5  25.9  23.9  26.0 06 PM 12/29


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$
2 follow-up statements
167 
WGUS84 KJAN 290129
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
729 PM CST SUN DEC 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE 
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T 
DROWN!

FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS 
FORECAST TO OCCUR. ROUTINE 12 HOURS OF FORECAST RAINFALL IS USED FOR 
MOST SITES.


THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC023-300729-
/O.EXT.KJAN.FL.W.0077.141230T0130Z-141231T2130Z/
/ENSM6.1.ER.141230T0130Z.141230T1200Z.141231T0630Z.NO/
729 PM CST SUN DEC 28 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE CHICKASAWHAY RIVER AT ENTERPRISE
* FROM MONDAY EVENING TO WEDNESDAY AFTERNOON.
* AT  7:00 PM SUNDAY THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TOMORROW 
  EVENING AND WILL CONTINUE TO RISE TO NEAR 26.0 FEET BY TUESDAY 
  MORNING.
* IMPACT...AT 25.0 FEET...WATER BEGINNING TO OVERFLOW BANKS FROM THE 
  CONFLUENCE OF CHUNKY RIVER AND OKATIBBEE CREEK TO APPROXIMATELY 3 
  MILES DOWNSTREAM.

&&
 
              FLOOD    OBSERVED        FORECAST 7 AM      CREST
LOCATION      STG   STG DAY  TIME   MON   TUE   WED CREST TIME  DATE

CHICKASAWHAY RIVER 
ENTERPRISE     25  22.1 SUN 07 PM  23.0  26.0  23.9  26.0 06 AM 12/30


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$
168 
WGUS84 KJAN 291628
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1028 AM CST MON DEC 29 2014


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
IN MISSISSIPPI...
 
  CHICKASAWHAY RIVER AT ENTERPRISE AFFECTING CLARKE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE 
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T 
DROWN!

FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS 
FORECAST TO OCCUR. ROUTINE 12 HOURS OF FORECAST RAINFALL IS USED FOR 
MOST SITES. ROUTINE 48 HOURS OF FORECAST RAINFALL IS USED ON TIBBEE 
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGBEE RIVER.


ADDITIONAL INFORMATION IS AVAILABLE AT:  
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC023-291658-
/O.CAN.KJAN.FL.W.0077.000000T0000Z-141231T2130Z/
/ENSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CST MON DEC 29 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE CHICKASAWHAY RIVER AT ENTERPRISE.
* AT 10:00 AM MONDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 24.0 FEET 
  EARLY WEDNESDAY MORNING.


&&
 
              FLOOD    OBSERVED        FORECAST 7 AM      CREST
LOCATION      STG   STG DAY  TIME   TUE   WED   THU CREST TIME  DATE

CHICKASAWHAY RIVER 
ENTERPRISE     25  22.5 MON 10 AM  22.6  23.5  18.3  24.0 12 AM 12/31


&&


LAT...LON 3200 8878 3208 8883 3216 8890 3220 8879
      3211 8873 3205 8868             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Dec 28, 4:19 AM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Dec 28, 4:19 AM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CST SUN DEC 28 2014

.DISCUSSION...

TODAY THROUGH MONDAY NIGHT...

THE RISK FOR FLASH FLOODING CONTINUES TODAY BUT IT IS DIMINISHED FROM
WHAT IT WAS YESTERDAY INTO LAST NIGHT AS THE FIRST ROUND OF
SHORTWAVE ENERGY SHEARS EASTWARD EARLY THIS MORNING. CURRENT CONVECTION
OVER CENTRAL AND EASTERN MS HAS BEEN DECREASING IN INTENSITY...BUT
THE NEXT SHORTWAVE TROUGH IN THIS CURRENT TROUGH-TO-RIDGE SET-UP IS
APPROACHING AND WILL BRING AN INCREASE IN LARGE SCALE ASCENT AND
MOSTLY ANA-FRONTAL RAINFALL AS THE DAY PROGRESSES.

THE CONSENSUS IS THAT THIS NEXT ROUND OF SIGNIFICANT RAINFALL WILL
BE FOCUSED MORE OVER THE NORTHWEST HALF OF THE AREA THIS AFTERNOON
AND EVENING. OVERALL...RAINFALL TODAY WILL BE LESS CONVECTIVE...AND
IT IS NOT EXPECTED TO CAUSE FLASH FLOODING CONCERNS...BUT HAVE KEPT
MUCH OF THE FLASH FLOOD WATCH GOING TO ACCOUNT FOR HEAVY RAIN THAT
FELL IN THE PAST 24 HOURS AND LITTLE ROOM FOR QPF ERROR. OTHERWISE...
WITH THE SURFACE FRONT PUSHING THROUGH TODAY...MUCH OF THE FOREAST
AREA WILL HAVE RAW/RAINY CONDITIONS MAKING FOR AN UNCOMFORTABLE
OUTDOOR EXPERIENCE.

RAIN WILL DIMINISH TONIGHT WITH THE PASSAGE OF THE NEXT SHORTWAVE
TROUGH AXIS...BUT CONDITIONS WILL BE SLOW TO IMPROVE WITH CONTINUED
COLD ADVECTION AND CONSIDERABLE LOW CLOUDINESS GOING INTO MONDAY.
EXPECT CLEARING SKIES BY MONDAY NIGHT WITH SEASONABLY CHILLY LOW
TEMPERATURES. /EC/

TUESDAY THROUGH SUNDAY...OVERALL ACTIVE WEATHER PATTERN WILL
CONTINUE IN THE LONG TERM. PERIOD STARTS OUT WITH MASSIVE ARCTIC HIGH
CONTINUING TO BUILD TOWARD REGION FROM NORTHERN ROCKIES/PLAINS
STATES. BRUNT OF THIS COLD AIR WILL REMAIN TO OUR NORTH AND WEST AS
HIGH WEAKENS AS IT DROPS SOUTH...AND COLD AIR IS DEFLECTED OFF AS 500
MB PATTERN TRENDS TOWARD SPLIT FLOW AND SUBTROPICAL STREAM BECOMES
INCREASINGLY DOMINANT. STILL...THERE WILL BE A GOOD PUSH OF MUCH
COOLER AIR TO START THIS FORECAST PERIOD WITH SUBFREEZING MINS MOST
AREAS WED/THU...AND MAXES MAINLY IN THE 40S.

DEEP UPPER LOW DROPPING INTO SW CONUS THU/FRI WILL CAUSE MID/UPPER
LEVEL FLOW TO BACK ACROSS OUR AREA...RESULTING IN INCREASING
MOISTURE ALOFT. WITH WEAKENING SURFACE HIGH ACROSS REGION AND RESIDUAL
COOL/DRY LOW LEVEL AIR...WILL LIKELY TAKE SOME TIME FOR
PRECIPITATION TO BREAK OUT...BUT WILL SHOW GRADUALLY INCREASING POPS
THROUGH THIS TIME PERIOD. WHILE TEMPS GENERALLY LOOK TO MODERATE
ENOUGH TO PRECLUDE ANY SERIOUS WINTER WEATHER RISK...CERTAINLY COULD
BE ENOUGH DRY/COOL NEAR SURFACE AIR TO RESULT IN SOME INITIAL
MIXTURE WITH SLEET...PARTICULARLY IF PRECIPITATION BREAKS OUT SOONER
RATHER THAN LATER DUE TO MID LEVEL MOISTENING. WILL NOT INCLUDE THIS
IN GRIDS AT THIS POINT...BUT SOMETHING FOR LATER SHIFTS TO MONITOR.

FORECAST DETAILS BECOMING INCREASINGLY MURKY AS WE GO LATER INTO THE
WEEK. LARGE SPREAD IN OPERATIONAL AND ENSEMBLE MODEL SYSTEMS WITH
REGARD TO STRENGTH/TIMING OF SYSTEM EJECTING OUT OF THE SW CONUS.
GIVEN THE STRONG SUBTROPICAL RIDGE DEVELOPING OVER FL AND SLOWLY
EJECTING SYSTEM FROM THE SW...WOULD CERTAINLY SEEM TO BE ANOTHER
FAVORABLE SETUP FOR HEAVY RAINFALL...AND ALL MODELS DEPICT AN AXIS
OF SEVERAL INCHES OF RAIN OVER/NEAR PARTS OF CWA DEPENDING ON
INDIVIDUAL MODEL HANDLING OF EJECTING SYSTEM. SEVERAL MODEL
SOLUTIONS OVER LAST 24 HOURS HAVE ALSO SUGGESTED SOME RISK OF SEVERE
WEATHER. THIS INCLUDES MOST RECENT ECMWF WHICH HAS A STRONGER SURFACE
LOW PASSING TO OUR NW THAN GFS/GGEM...AS WELL AS FAVORABLE PARAMETER
SPACING/500 MB PATTERN TO SUPPORT SEVERE POTENTIAL. GIVEN LARGE
MODEL SPREAD AND LACK OF RUN TO RUN CONSISTENCY FEEL MOST PRUDENT
COURSE FOR NOW IS TO LEAVE MENTION OF SEVERE/FLOODING OUT OF HWO
UNTIL A CLEARER SOLUTION EMERGES...ESPECIALLY GIVEN THAT ECENS
GENERALLY DOES NOT SEEM TO SUPPORT AS STRONG OF SYSTEM AS THE
OPERATIONAL RUN. HAVE ACCEPTED LIKELY POPS DEPICTED BY MODEL BLENDS
IN FRI/SAT TIME FRAME.                                 /AEG/

&&

.AVIATION...WIDESPREAD IFR/LIFR CONDITIONS WILL CONTINUE WITH
WIDESPREAD RAIN TODAY INTO THIS EVENING. WITH CONTINUED WEAK COLD
ADVECTION...STRATUS MAY NOT BE FAST TO MOVE OUT AS WE GO THROUGH
TONIGHT...BUT CIGS MAY CLEAR OUT AT IN THE GLH/GWO AREA LATE TONIGHT
INTO MONDAY. ELSEWHERE...EXPECT CIGS TO RISE TO MVFR CATEGORY MONDAY
EVEN IF THEY DO NOT CLEAR OUT. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       53  42  52  40 /  93  88  13  14
MERIDIAN      61  44  55  42 /  90  86  13  15
VICKSBURG     50  40  50  38 /  95  79  13  12
HATTIESBURG   66  47  60  46 /  74  66  11  10
NATCHEZ       52  41  53  40 /  91  73  13  12
GREENVILLE    46  37  48  36 /  92  58  10  11
GREENWOOD     49  39  50  37 /  95  73  11  12

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR MSZ031>033-037>039-
     043>046-048>066-072>074.

LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ026.

AR...NONE.

&&

EC/AEG
Hazardous weather outlook, Dec 28, 4:28 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
428 AM CST SUN DEC 28 2014

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>030-034>036-
040>042-047-291030-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-WASHINGTON-HUMPHREYS-
HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-
428 AM CST SUN DEC 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ026-MSZ031>033-037>039-043>046-048>066-072>074-291030-
CONCORDIA-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
428 AM CST SUN DEC 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TODAY

THE GROUND IS SOAKED FROM RECENT HEAVY RAIN...AND ADDITIONAL RAINFALL
IS EXPECTED TODAY. LOCALLY HEAVY RAINFALL COULD BE SUFFICIENT TO
PRODUCE LOCALIZED FLASH FLOODING. LOOK FOR RAIN TO DIMINISH TONIGHT
BRINGING AN END TO THE HEAVY RAIN THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

EC

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
HIGH...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR FLOODING ISSUES...

LOWER MISSISSIPPI RIVER RFC HOME PAGE...
   WWW.SRH.NOAA.GOV/LMRFC/
NWS SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
WPC EXCESSIVE RAINFALL DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
WPC DAY 1 THROUGH 7 QPF...
   WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
WPC QPF DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
NWS JAN OBSERVED PRECIPITATION IMAGES...
   WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 6:11 PM CSTSpecial Weather StatementJANWarren29 min
Dec 27, 6:56 PM CSTSpecial Weather StatementJANMadison29 min
Dec 27, 11:57 PM CSTAreal Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Neshoba, Newton and 2 more6 hr

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.